# SDR USAA2009011290064

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 26,165 hours, 10,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) EMERGENCY LIGHT TEST FAILED.  PERFORMED EMERGENCY OPS TEST IAW MM 33-51-00 PB501.  TEST SYS GOOD.
